MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT; PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT

SOPHYSA PRESSIO ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT; PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Model Number PSO-PBT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our experts performed a visual inspection and a functional control of the returned device.Visual inspection showed some dry blood deposits and a clear cut in the tube at 90 mm from the capsule making the micro-cable visible.The functional control showed that the pressure and temperature values were conform at the first connection to the monitor.By keeping the kt connected to the monitor, manual stressing of the tube close to the cut area allows the e001 fault found in use to be reproduced.As a result, the default is confirmed, the catheter is not conform to its specifications.A cut of the tube during the use caused a cut in the micro-cable resulting in the error message e001.
 
Event or Problem Description
24h after implantation, the catheter showed an error message e001.

Brand Name
PRESSIO ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
MDR Report Key11100327
Report Number3001587388-2020-20683
Device Sequence Number3786153
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)200313(17)250301
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;